# SDR DL73S050615

- Difficulty date: October 13, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 53,427 hours, 42,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 24 LONGITUDINAL OVERWING FLOORBEAM HAS BEEN PREVIOUSLY MODIFIED PER 3-056673-3AD.  THE C-CHANNEL INSTALLED PER THIS EO DOES NOT MEET EXISTING AD REQUIREMENTS.  CRACKS WERE FOUND IN THE UPPER CHORD, BEAM AFT WEB, AND WEB DOUBLERS.  THE C-CHANNEL WAS REPLACED, WEB DOUBLER WAS REPLACED, WEB WAS REPAIRED AND UPPER CHORD WAS REPAIRED PER ER/A 451091-14AD.
